Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Been getting strange wrists above veins. Itchy and discolored. Cause?

For the past few weeks I have been getting strange bumps on my wrists, right above my veins. It s happened 4 times now. And it is not an allergic reaction, or not one I can figure out. The first time it happened I was brushing my hair , the next day I was just standing and talking to a friend and it happened again, the third time I was again, just standing and talking to a friend, and this last time I was putting on a shoe. They are a little painful as well as a bit itchy. I havent observed how long they last, because usually I end up going to sleep after it happens. (it lasts at least an hour). The day after, I notice the skin is a bit discolored as though it is bruised, as well as a little tender. The first three times it has occurred on my left wrist above the veins, and this last time it has switched to the right wrist but in the same location. Is there any cause for this?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dermatitis to some contact allergen or due sweating. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. If these increase then consult a dermatologist for higher treatment. If the infection increases then oral antibiotic like ciprofloxacin can be taken under medical advise.
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor